Alert archive / Mississippi / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 46, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Feb 1, 2012, 6:13 PM CST for 4 counties in Mississippi. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 1, 2012, 6:13 PM CST (00:13 UTC)
- Expired
- Feb 1, 2012, 7:00 PM CST
- In force
- 47 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Calhoun County, MS, Lafayette County, MS, Pontotoc County, MS, Yalobusha County, MS
The radar
The Columbus AFB radar (KGWX), 98 km from the middle of the area, began a volume at 00:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 1, 4:59 PM CST | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 0.2 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1685 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- -161 m²/s²
- 0-3 km storm-relative helicity
- -137 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
594
WUUS54 KMEG 020013
SVRMEG
MSC013-071-115-161-020100-
/O.NEW.KMEG.SV.W.0046.120202T0013Z-120202T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
613 PM CST WED FEB 1 2012
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CALHOUN COUNTY IN NORTHEAST MISSISSIPPI...
WESTERN PONTOTOC COUNTY IN NORTHEAST MISSISSIPPI...
SOUTHEASTERN LAFAYETTE COUNTY IN NORTHWEST MISSISSIPPI...
EASTERN YALOBUSHA COUNTY IN NORTHWEST MISSISSIPPI...
* UNTIL 700 PM CST
* AT 613 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS PRODUCING QUARTER SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 12 MILES WEST OF DENMARK TO 16 MILES
NORTHWEST OF SABOUGLA...OR ALONG A LINE EXTENDING FROM HOLLY
SPRINGS NATIONAL FOREST TO 9 MILES NORTHEAST OF GRENADA...AND
MOVING EAST AT 35 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RURAL AREAS
OF CALHOUN...EASTERN YALOBUSHA...SOUTHEASTERN LAFAYETTE AND WESTERN
PONTOTOC COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3373 8952 3386 8952 3386 8969 3387 8971
3435 8951 3433 8902 3407 8911 3407 8914
3400 8914 3372 8924 3372 8951
TIME...MOT...LOC 0013Z 281DEG 31KT 3435 8950 3387 8967
$$2 follow-up statements
353
WWUS54 KMEG 020045
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
645 PM CST WED FEB 1 2012
MSC013-071-115-161-020100-
/O.CON.KMEG.SV.W.0046.000000T0000Z-120202T0100Z/
YALOBUSHA MS-PONTOTOC MS-LAFAYETTE MS-CALHOUN MS-
645 PM CST WED FEB 1 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CST
FOR CALHOUN...SOUTHEASTERN LAFAYETTE...WESTERN PONTOTOC AND EXTREME
EASTERN YALOBUSHA COUNTIES...
AT 645 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM THAXTON TO BIG CREEK...OR ALONG A
LINE EXTENDING FROM 12 MILES WEST OF PONTOTOC TO 22 MILES WEST OF
HOUSTON...MOVING EAST AT 35 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BIG CREEK...
SLATE SPRING...THAXTON...TOCCOPOLA...BENWOOD...DELAY...YOCONA...
ALTUS...LAFAYETTE SPRINGS...SPRINGVILLE...ROBBS...MATTHEWS...PANNELL
AND SAREPTA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3372 8951 3435 8951 3433 8902 3407 8911
3407 8914 3400 8914 3372 8924
TIME...MOT...LOC 0045Z 281DEG 31KT 3430 8917 3382 8934
$$195
WWUS54 KMEG 020100
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
700 PM CST WED FEB 1 2012
MSC013-071-115-161-020110-
/O.EXP.KMEG.SV.W.0046.000000T0000Z-120202T0100Z/
YALOBUSHA MS-PONTOTOC MS-LAFAYETTE MS-CALHOUN MS-
700 PM CST WED FEB 1 2012
...THE SEVERE THUNDERSTORM WARNING FOR CALHOUN...SOUTHEASTERN
LAFAYETTE...WESTERN PONTOTOC AND EXTREME EASTERN YALOBUSHA COUNTIES
HAS EXPIRED...
AT 700 PM CST...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO
EXPIRE.
LAT...LON 3372 8951 3435 8951 3433 8902 3407 8911
3407 8914 3400 8914 3372 8924
TIME...MOT...LOC 0045Z 281DEG 31KT 3430 8917 3382 8934
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 1, 5:54 PM CST, 19 minutes earlier.
Area forecast discussion, Feb 1, 5:54 PM CST, 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 554 PM CST WED FEB 1 2012 .UPDATE... UPDATED TO ADD 00Z AVIATION DISCUSSION. && .PREV DISCUSSION... /ISSUED 320 PM CST WED FEB 1 2012/ DISCUSSION... CLOUDS HAVE SCATTERED OUT RATHER WELL EARLY THIS AFTERNOON ACROSS MUCH OF THE MIDSOUTH. THIS HAS ALLOWED TEMPERATURES TO REACH 70+ DEGREES ACROSS PORTIONS OF NORTHERN MISSISSIPPI WITH DEWPOINTS IN THE LOW 60S ALONG EAST CENTRAL ARKANSAS AND THE MISSISSIPPI DELTA REGION. SHOWERS AND THUNDERSTORMS HAVE DEVELOPED ACROSS CENTRAL ARKANSAS BASICALLY ALONG A WEAK FRONTAL BOUNDARY. THIS BOUNDARY WILL CONTINUE TO WORK ITS WAY TO THE EAST THROUGH THE REMAINDER OF THE AFTERNOON AND EVENING TAPPING INTO A MODERATELY UNSTABLE ENVIRONMENT. THIS WILL COINCIDE WITH THE PASSING OF A WEAK H5 SHORTWAVE AND RESULT IN SCATTERED SHOWERS AND THUNDERSTORMS ACROSS THE MIDSOUTH. MODEL SOUNDINGS CONTINUE TO DEPICT MID LEVEL LAPSE RATES AROUND 8 C/KM OVER THE MISSISSIPPI DELTA THIS EVENING AND NEARLY UNI-DIRECTIONAL SHEAR. THIS COULD YIELD A FEW STRONG TO SEVERE STORMS WITH LARGE HAIL BEING THE MAIN THREATS. RIDGING AT THE SURFACE AND ALOFT WILL QUICKLY FILL IN BEHIND THE PASSING SYSTEM OVERNIGHT AND INTO THURSDAY. SOME PATCHY FOG WILL BE POSSIBLE OVERNIGHT ACROSS MAINLY NORTHERN MISSISSIPPI WHERE REMAINING LOW LEVEL MOISTURE AND LIGHTER WINDS MAY YIELD FOG. OTHERWISE THURSDAY SHOULD BE DRY WITH HIGH TEMPERATURES AROUND 70 ALONG AND SOUTH OF THE WASHED OUT FRONTAL BOUNDARY. FRIDAY THROUGH SATURDAY...ANOTHER BROAD H5 TROUGH OVER THE FOUR CORNERS REGION WILL BEGIN TO SLIDE EAST AND INTO THE GREAT PLAINS. CONCURRENTLY...THE ASSOCIATED SURFACE LOW WILL TRACK NORTHEAST INTO CENTRAL MISSOURI. SHOWERS AND THUNDERSTORMS WILL BEGIN TO PUSH INTO THE MIDSOUTH FRIDAY MORNING AND BECOME MORE NUMEROUS FRIDAY AFTERNOON INTO SATURDAY AS A WARM FRONT TRIES TO SURGE NORTH. MODELS ARE IN BETTER AGREEMENT WITH THIS SYSTEM WITH REGARD TO TIMING AND INTENSITY. PROXIMITY OF THE BEST UPPER DYNAMICS AND THE NORTHERN EXTENT OF THE WARM SECTOR ARE THE TWO MAIN LIMITING FACTORS WITH REGARD TO SEVERE POTENTIAL. FROM THIS POINT ON THE MODELS BEGIN TO DIVERGE. SUNDAY THROUGH MIDWEEK NEXT WEEK THE GFS SWEEPS THE SURFACE LOW OFF THE EAST COAST ABSORBING IT INTO THE MEAN UPPER FLOW. THIS ALLOWS SURFACE HIGH PRESSURE...DRY CONDITIONS...AND MORE NORMAL TEMPERATURES TO FILTER ACROSS THE MIDSOUTH. THE ECMWF HOWEVER TRIES TO OCCLUDE THE SURFACE LOW ACROSS THE UPPER MISSISSIPPI RIVER VALLEY ESSENTIALLY STALLING THE COLD FRONT ACROSS THE MIDSOUTH...THUS KEEPING PRECIPITATION CHANCES FOR THE AREA THROUGH MONDAY. TRENDED WITH NEIGHBORING OFFICES THROUGH THIS TIME FRAME AWAITING BETTER LONG TERM MODEL AGREEMENT. CCD && .AVIATION... 00Z TAF CYCLE CONVECTIVE COMPLEX PRODUCING SHOWERS AND THUNDERSTORMS AND MVFR/IFR CONDITIONS ACROSS NORTH MISSISSIPPI AND UP TO SOUTHWEST TENNESSEE AS OF 00Z TAF ISSUANCE. EXPECTING THIS ACTIVITY TO DIMINISH ACROSS MEM/TUP/MKL BY 02/02Z. VFR CONDITIONS WILL RETURN THIS EVENING...WITH A GRADUAL DETERIORATION TO MVFR CONDITIONS AS SOME LOW STRATUS/REDUCED VISIBILITIES DEVELOPS OVERNIGHT. CONFIDENCE IS LOW ON EXTENT OF STRATUS/FOG AS WINDS ARE ANTICIPATED TO BEGIN INCREASING TO AROUND 7 KTS AROUND/AFTER 02/12Z WITH CLEARING/IMPROVING CEILINGS THURSDAY MORNING. NONETHELESS...WILL CONTINUE TO MONITOR SHORT TERM TRENDS THIS EVENING FOR LOW STRATUS/FOG POTENTIAL OVERNIGHT. CJC && .PRELIMINARY POINT TEMPS/POPS... MEM 51 67 51 67 / 80 10 10 70 MKL 45 67 43 66 / 40 0 10 70 JBR 45 63 44 58 / 40 0 10 70 TUP 52 70 48 67 / 90 10 10 70 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Feb 1, 6:12 PM CST, 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 612 PM CST WED FEB 1 2012 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-030215- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 612 PM CST WED FEB 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TONIGHT STRONG TO SEVERE THUNDERSTORMS CONTINUE TO PUSH EAST ACROSS PORTIONS OF NORTH MISSISSIPPI...MAINLY BETWEEN INTERSTATE 55 AND THE NATCHEZ TRACE PARKWAY. LARGE HAIL...DAMAGING WINDS...AND FREQUENT CLOUD TO GROUND LIGHTNING WILL BE THE MAIN THREATS WITH THESE STORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY STRONG STORMS MAY BE POSSIBLE AGAIN SATURDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION HAS BEEN ACTIVATED THIS EVENING. PLEASE CALL IN ANY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN MEMPHIS. SPOTTER ACTIVATION MAY BE NEEDED AGAIN SATURDAY. CCD
In the hours before
Local storm report, Feb 1, 4:57 PM CST, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
457 PM CST WED FEB 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0439 PM TSTM WND GST TRENTON 34.50N 90.86W
02/01/2012 E75.00 MPH PHILLIPS AR LAW ENFORCEMENT
STATE POLICE REPORTED 70-75 MPH WIND GUSTS ACROSS CENTRAL
PHILLIPS COUNTY.
&&
CJCSpecial weather statement, Feb 1, 5:11 PM CST, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 511 PM CST WED FEB 1 2012 MSZ001-007-008-012345- TUNICA MS-TATE MS-DE SOTO MS- 511 PM CST WED FEB 1 2012 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 545 PM CST FOR... SOUTHERN DESOTO COUNTY IN NORTHEAST MISSISSIPPI... NORTHWESTERN TATE COUNTY IN NORTHWEST MISSISSIPPI... NORTHEASTERN TUNICA COUNTY IN NORTHWEST MISSISSIPPI... A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER WAS LOCATED 6 MILES WEST OF EUDORA AT 511 PM CST...MOVING EAST AT 25 MPH. VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN DESOTO...TATE AND TUNICA COUNTIES...INCLUDING LOCATIONS NEAR HERNANDO...SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT ALSO INCLUDES HORN LAKE AND ROBCO LAKE. && LAT...LON 3489 8983 3466 8987 3472 9031 3491 9024 TIME...MOT...LOC 2311Z 277DEG 23KT 3482 9022
Local storm report, Feb 1, 5:14 PM CST, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
514 PM CST WED FEB 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND GST 1 N CLARKSDALE 34.21N 90.58W
02/01/2012 E50.00 MPH COAHOMA MS LAW ENFORCEMENT
0500 PM TSTM WND DMG CLARKSDALE 34.20N 90.58W
02/01/2012 COAHOMA MS LAW ENFORCEMENT
TREE DOWN ON RENO STREET.
&&
CJCSpecial weather statement, Feb 1, 5:33 PM CST, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 533 PM CST WED FEB 1 2012 MSZ007-008-011-012-020000- TUNICA MS-TATE MS-QUITMAN MS-PANOLA MS- 533 PM CST WED FEB 1 2012 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 600 PM CST FOR... NORTHWESTERN PANOLA COUNTY IN NORTHWEST MISSISSIPPI... NORTH CENTRAL QUITMAN COUNTY IN NORTHWEST MISSISSIPPI... EXTREME SOUTHWESTERN TATE COUNTY IN NORTHWEST MISSISSIPPI... SOUTHEASTERN TUNICA COUNTY IN NORTHWEST MISSISSIPPI... A STRONG THUNDERSTORM PRODUCING WAS LOCATED OVER CRENSHAW AT 533 PM CST...MOVING EAST AT 40 MPH. PEOPLE IN PANOLA...QUITMAN...TATE AND TUNICA COUNTIES SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT ALSO INCLUDES ARKABUTLA LAKE. && LAT...LON 3457 8981 3440 8986 3444 9029 3457 9028 TIME...MOT...LOC 2333Z 279DEG 35KT 3450 9019
Local storm report, Feb 1, 5:43 PM CST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
543 PM CST WED FEB 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0439 PM TORNADO 15 SE MARVELL 34.40N 90.73W
02/01/2012 PHILLIPS AR LAW ENFORCEMENT
LOCAL LAW ENFORCEMENT REPORTED TORNADO ON THE GROUND.
0439 PM TSTM WND GST TRENTON 34.50N 90.86W
02/01/2012 E75.00 MPH PHILLIPS AR LAW ENFORCEMENT
STATE POLICE REPORTED 70-75 MPH WIND GUSTS ACROSS CENTRAL
PHILLIPS COUNTY.
0500 PM TSTM WND GST 1 N CLARKSDALE 34.21N 90.58W
02/01/2012 E50.00 MPH COAHOMA MS LAW ENFORCEMENT
0500 PM TSTM WND DMG CLARKSDALE 34.20N 90.58W
02/01/2012 COAHOMA MS LAW ENFORCEMENT
TREE DOWN ON RENO STREET.
&&
MRMLocal storm report, Feb 1, 5:51 PM CST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
551 PM CST WED FEB 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0439 PM TORNADO 15 SE MARVELL 34.40N 90.73W
02/01/2012 PHILLIPS AR LAW ENFORCEMENT
LOCAL LAW ENFORCEMENT REPORTED TORNADO ON THE GROUND.
0439 PM TSTM WND GST TRENTON 34.50N 90.86W
02/01/2012 E75.00 MPH PHILLIPS AR LAW ENFORCEMENT
STATE POLICE REPORTED 70-75 MPH WIND GUSTS ACROSS CENTRAL
PHILLIPS COUNTY.
0444 PM TSTM WND DMG FRIARS POINT 34.37N 90.64W
02/01/2012 COAHOMA MS EMERGENCY MNGR
A SHED WAS DESTROYED. TREES WERE ALSO DOWN.
0500 PM TSTM WND DMG CLARKSDALE 34.20N 90.58W
02/01/2012 COAHOMA MS LAW ENFORCEMENT
TREE DOWN ON RENO STREET.
0500 PM TSTM WND GST 1 N CLARKSDALE 34.21N 90.58W
02/01/2012 E50.00 MPH COAHOMA MS LAW ENFORCEMENT
0505 PM TSTM WND DMG CLARKSDALE 34.20N 90.58W
02/01/2012 COAHOMA MS EMERGENCY MNGR
TREES DOWN IN A MOBILE HOME PARK.
0520 PM TSTM WND DMG DUNDEE 34.52N 90.45W
02/01/2012 TUNICA MS EMERGENCY MNGR
TREES DOWN IN DUNDEE.
0530 PM HAIL BRUNSWICK 35.26N 89.77W
02/01/2012 E0.88 INCH SHELBY TN TRAINED SPOTTER
WINDS GUSTING TO 40 MPH.
0531 PM HAIL CURTIS STATION 34.33N 90.15W
02/01/2012 E1.00 INCH PANOLA MS EMERGENCY MNGR
0535 PM HAIL 1 S BATESVILLE 34.31N 89.94W
02/01/2012 E1.00 INCH PANOLA MS EMERGENCY MNGR
0544 PM HAIL 1 N COURTLAND 34.26N 89.94W
02/01/2012 E1.00 INCH PANOLA MS EMERGENCY MNGR
&&
CCDThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 1, 6:50 PM CST | Severe Thunderstorm Warning | MEG | Calhoun, Chickasaw, Lee, Pontotoc | 55 min |
| Feb 1, 7:26 PM CST | Severe Thunderstorm Warning | MEG | Chickasaw, Itawamba, Lee, Monroe | 64 min |
| Feb 2, 3:34 AM CST | Dense Fog Advisory | MEG | Alcorn, Benton, Calhoun, Chickasaw, Coahoma, Itawamba and 15 more | 5 hr |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.